# SDR IPXA2015040287655

- Difficulty date: March 15, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N294UP
- Make and model: Doug MD-11F
- Aircraft serial: 48472
- Aircraft time: 77,496 hours, 12,589 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AGA31881
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C, CENTER CARGO LONGERON 52 HAS CORROSION BETWEEN STA 5-113 TO 5-123.  ACCOMPLISHED BLEND REPAIR ON CENTER CARGO L52 BETWEEN STA 5-113 TO 5-123 IAW SRM 53-00-00, FIGURE 205.
